Mohammadi, Hoda, Rasekh, Abdolrahman. (1398). Liu Estimates and Influence Analysis in Regression Models with Stochastic Linear Restrictions and AR (1) Errors. , 30(3), 271-285. doi: 10.22059/jsciences.2019.275988.1007375
Hoda Mohammadi; Abdolrahman Rasekh. "Liu Estimates and Influence Analysis in Regression Models with Stochastic Linear Restrictions and AR (1) Errors". , 30, 3, 1398, 271-285. doi: 10.22059/jsciences.2019.275988.1007375
Mohammadi, Hoda, Rasekh, Abdolrahman. (1398). 'Liu Estimates and Influence Analysis in Regression Models with Stochastic Linear Restrictions and AR (1) Errors', , 30(3), pp. 271-285. doi: 10.22059/jsciences.2019.275988.1007375
Mohammadi, Hoda, Rasekh, Abdolrahman. Liu Estimates and Influence Analysis in Regression Models with Stochastic Linear Restrictions and AR (1) Errors. , 1398; 30(3): 271-285. doi: 10.22059/jsciences.2019.275988.1007375


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.